# SDR SWAA2021081095960

- Difficulty date: June 20, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5200 · Doors
- Part: Lock Pin
- Condition: Broken
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS DOOR 194DR LOCK PIN AT LOWER FUSELAGE (1 EA) / REPLACED ACCESS DOOR 194DR LOCK PIN AT LOWER FUSELAGE (1EA) IAW B737-700 DWG 149A7564
